# SDR M36R201911260018

- Difficulty date: November 18, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N78SA
- Make and model: Cessna 208B
- Aircraft serial: 208BO467
- Aircraft time: 13,824 hours, 18,795 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,880 hours, 5,872 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3027279102
- Condition: Corroded
- Location: Engine
- Part time: 2,177 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A STANDARD BORESCOPE INSPECTION OF THE COMPRESSOR TURBINE BLADES WAS CONDUCTED WITH NO DEFECTS NOTED IN ACCORDANCE WITH THE PRATT AND WHITNEY CANADA MAINTENANCE MANUAL. THE TECHNICIAN ELECTED TO DO AN ADDITIONAL INSPECTION OF THE BLADES THROUGH THE EXHAUST DUCT EVEN THOUGH IT IS NOT REQUIRED PER PWC MM 72-00-00 D(3)M NOTE 1. SEVERAL TIP TRAILING EDGES WERE FOUND TO BE DISCOLORED, CHIPPED AND/OR MISSING. THE ENGINE WAS OPENED AT “C” FLANGE AND THE CT DISC REMOVED. THE DISC WAS SENT TO AN APPROVED ENGINE FACILITY AND THE BLADES WERE REMOVED FOR ADDITIONAL INSPECTION. THIS INSPECTION NOTED HOT CORROSION PRESENT ON THE TIP OF EACH BLADE. THE ENGINE HAS RECEIVED REGULAR TURBINE AND COMPRESSOR WASH/RINSES AS DESCRIBED BY THE MAINTENANCE MANUAL. THE ENGINE SHOWED NO SIGNS OF CORROSION DURING THE PREVIOUS BORESCOPE OF THE CT BLADES THROUGH THE EXHAUST AND NOZZLE PORTS CONDUCTED 200 HRS. PRIOR TO THIS EVENT.
